# SDR SWAA2021040120133

- Difficulty date: January 24, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INSERTS ON FLOORPANEL 242VF / DUE TO EXTENT OF DAMAGE ON FLOOR PANEL 242VF REPLACED PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 225. 59049U 01-26-20
